# SDR HEER20170911611

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N942PH
- Make and model: Skrsky S92A
- Aircraft serial: 920217
- Aircraft time: 3,106 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 5347
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LIGHT FLICKERED ON CLIMB OUT.  REPLACED FLAME DETECTOR.
